# SDR YENA2023111701429

- Difficulty date: November 15, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N705JB
- Make and model: Airbus A320-232
- Aircraft serial: 03416
- Aircraft time: 57,625 hours, 20,461 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FWD CABIN FLOOR SUPPORT Y-254 HAS CORROSION BTW FR16/FR20; REMOVED AND REPLACED FLOOR BEAM SUPPORT Y-254 AT FWD CABIN AT FR 12 - FR 24 IAW A320 SRM 51-42-11. (CONSIDERED AS A MAJOR REPAIR)
